MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX40038UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It is reported that a resolute onyx drug eluting stent dislodged within the body during a procedure.A ct confirmed that the stent had migrated to the right calf but did not require retrieval.
 
Additional Manufacturer Narrative
Corrected data: corrected to be malfunction.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the patient had presented with non-stemi.The prox lad had 80% stenosis with timi 3.The mid lcx had 80% stenosis, followed by the om branch lesion with 90% stenosis.The rca has under deployed stents in the mid to distal segment, and 90% stenosis new lesions with timi 3 flow.The stent dislodged from the stent delivery system.The stent was stripped at the guide when trying to remove after it failed to cross the lesion.The guide wire, guide catheter and dislodged stent (wire floating on wire) were retracted to the sheath site however the stent migrated to the patients calf and was not retrieved.The rca was engaged with a 6f al 1.5 guide.The rca was pre-dilated with a 4mm balloon.Pci of mid-distal rca was performed with 5.0x22mm resolute onyx, 5.0x26mm resolute onyx, and 5.0x30mm resolute onyx overlapping.There was no residual stenosis, timi 3 flow without evidence of dissection or distal embolization.The stents were appropriately sized and well expanded.Pci of lcx was performed with three non-medtronic stents.The patient tolerated the procedure well and is fine.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7517587
Report Number9612164-2018-01094
Device Sequence Number1224679
Product Code NIQ
UDI-Device Identifier00643169557222
UDI-Public00643169557222
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2020
Device Catalogue NumberRONYX40038UX
Device Lot Number0008941752
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer04/17/2018
06/04/2018
09/19/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date05/16/2018
07/02/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1